<  Back to the Polytechnique Montréal portal

An asymptotic formula for a function related to Bessel function of the first kind.

Clément Frappier

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20806/
Journal Title: International Journal of Pure and Applied Mathematics (vol. 47, no. 3)
Official URL: https://ijpam.eu/contents/2008-47-3/9/9.pdf
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Frappier, C. (2008). An asymptotic formula for a function related to Bessel function of the first kind. International Journal of Pure and Applied Mathematics, 47(3), 405-409. https://ijpam.eu/contents/2008-47-3/9/9.pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item